# SDR AALA201708259005

- Difficulty date: August 23, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 10,147 hours, 3,213 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 EMERGENCY DOOR DAMPER CYLINDER PRESSURE IS LOW.  SERVICED DOOR DAMPER CYLINDER PER AMM 52-22-00-614-002-0A.  OPERATIONAL CHECK GOOD.
